# SDR IPXA2023050830635

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 68,366 hours, 22,858 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 94A0741
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* CABIN ALT AND CABIN ALTITUDE LIGHTS ILLUMINATED EICAS MSG CABIN WAS ALTITUDE WAS DISPLAYED.OPERATION IN IN MANUAL MODE RESTORED CABIN PRESSURE REF AMM21-31-02 REPLACED CPC CONTROLLER,REF AMM 21-31-00 DO GROUND TEST,TEST OK
